logo AFST
The Lane-Emden Function and Nonlinear Eigenvalues Problems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 18 (2009) no. 4, pp. 635-650.

Nous considérons un problème aux valeurs propres, semi-linéaire elliptique, sur une boule de n et montrons que ces valeurs et fonctions propres peuvent s’obtenir à partir de la fonction de Lane-Emden.

We consider a semilinear elliptic eigenvalues problem on a ball of n and show that all the eigenfunctions and eigenvalues, can be obtained from the Lane-Emden function.

Reçu le : 2007-07-30
Accepté le : 2008-01-07
Publié le : 2010-01-03
DOI : https://doi.org/10.5802/afst.1218
@article{AFST_2009_6_18_4_635_0,
     author = {Ould Ahmed Izid Bih Isselkou},
     title = {The Lane-Emden Function and Nonlinear Eigenvalues Problems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {4},
     year = {2009},
     pages = {635-650},
     doi = {10.5802/afst.1218},
     zbl = {1180.35401},
     mrnumber = {2590382},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2009_6_18_4_635_0/}
}
Ould Ahmed Izid Bih Isselkou. The Lane-Emden Function and Nonlinear Eigenvalues Problems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 18 (2009) no. 4, pp. 635-650. doi : 10.5802/afst.1218. https://afst.centre-mersenne.org/item/AFST_2009_6_18_4_635_0/

[1] Chandrasekhar (S.).— An Introduction to the Study of Stellar Structure, University of Chicago Press, Chicago(1939). | Zbl 0022.19207

[2] Crandall (M. G.) and Rabinowitz (P.H.).— Some Continuation and Variational Methods for Positive Solutions of Nonlinear Elliptic Eigenvalue Problems, Arch. Rational Mech. Anal. 58, p. 207-218 (1975). | MR 382848 | Zbl 0309.35057

[3] Gidas (B.), Ni (W.-M.) and Nirenberg (L.).— Symmetry and Related Properties via the Maximum Principle, Comm. Math. Phys. 68, p. 209-243 (1979). | MR 544879 | Zbl 0425.35020

[4] Gidas (B.) and Spruck (J.).— Global and Local Behavior of Positive Solutions of Nonlinear Elliptic Equations, Comm. Pure Appl. Math., Vol. 34, p.525-598 (1981). | MR 615628 | Zbl 0465.35003

[5] Goenner (H.) and Havas (P.).— Exact Solutions of the Generalized Lane-Emden Equation, J. Math. Phys., Vol. 41, Number 10, p.729-742 (2000). | MR 1781422 | Zbl 1009.34002

[6] Horedt (G.P.).— Approximate Analytical Solutions of the Lane-Emden Equation in N-dimensional Space, Astron. Astrophys., 172, p. 359-367 (1987). | MR 878810 | Zbl 0609.76082

[7] Isselkou (O.A.-I.-B.).— Critical Boundary Constants and Pohozaev Identity, Ann. Fac. Sc. Toulouse, N o 1, 10, p. 347-359 (2001). | Numdam | MR 1896186 | Zbl pre01796099

[8] Isselkou (O.A.-I.-B.).— Critical Eigenvalues for a Nonlinear Problem, Nonl. Diff. Eq. Appl., 11, p. 225-236 (2004). | MR 2210287 | Zbl pre02123250

[9] Isselkou (O.A.-I.-B.).— Supercritical Elliptic Problems on Domains of N , in Progress in P.D.E: The Metz Survey, Pitman 296, p. 172-185 (1993). | MR 1248644 | Zbl 0806.35036

[10] Joseph (D.D.) and Lundgren (T.S.).— Quasilinear Dirichlet Problems Driven by Positive Sources, Arch. Rational Mech. Anal. 49, p. 241-269 (1972/1973). | MR 340701 | Zbl 0266.34021

[11] Keener (J.) and Kelle (H.).— Positive Solutions of Convex Nonlinear Eigenvalue Problems, J. Diff. Eq. 16, p. 103-125 (1974). | MR 346305 | Zbl 0287.35074

[12] Keller (H.B.).— Some Positone Problems Suggested by the Nonlinear Heat Generation, in “Bifurcation Theory and Nonlinear Eigenvalues Problems,” W.A. BENJAMIN, INC., (1969). | Zbl 0187.03901

[13] Loewner (C.) and Nirenberg (L.).— Partial Differential Equations Invariant under Conformal or Projective transformation. Contribution to Analysis (L. Ahlfors ed.) Academic Press N.Y. p. 245-272, (1974). | MR 358078 | Zbl 0298.35018

[14] Pohozaev (S.I.).— On Entire Solutions of Semilinear Elliptic Equations. Research Note Math. 266, Pitman, p. 56-69, London (1992). | MR 1194215 | Zbl 0821.35046

[15] Sachdev (P.L.).— Nonlinear Ordinary Differential Equations and Their Applications, Pure and Applied Mathematics, Number 142. | Zbl 0722.34001